| Catalog Number |
305211 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that syringe was leaking, needle dis-guarded.Can you please provide an exact date of event in format (b)(6) 2026 what was the medication/fluid in use at the time of the event? izervay when was this defect observed? during or before use? the leak occurred after the medication was withdrawn from the vial.Before administration to the patient.Was there a delay of, or change in, the course of treatment due to the event? yes, another kit had to be used by the hcp.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation summary: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.Without the physical sample analysis, a probable root cause could not be offered.